# SDR REXA2016110602136

- Difficulty date: November 6, 2016
- Submitted: November 7, 2016
- Operation: Air carrier
- Aircraft: N8980A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7980
- Aircraft time: 24,539 hours, 22,065 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001214
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CO-PILOT EMEMERGENCY FLASHLIGHT NOT BLINKING.  R & R CO-PILOT FLASHLIGHT IAW AMM 25-61-04 OP CHECKED GOOD.
